I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 461-466
G. B. Lungu
View as HTML View as gif image View as LaTeX source
The article deals with the properties of radicals of semigroup rings of 2-nilpotent semigroups. A relation between the separative congruence on a 2-nilpotent semigroup and the radicals larger than the prime radical is obtained. There is also obtained a characterisation of the Levitsky and Jacobson radicals for some special classes of semilattices of 2-nilpotent groups.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998